# SDR 2013FA0000640

- Difficulty date: August 24, 2013
- Submitted: November 18, 2013
- Operation: General aviation
- Aircraft: N102PF
- Make and model: Piper PA-28-181
- Aircraft serial: 288490042
- Aircraft time: 4,811 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 625400
- Condition: Corroded
- Location: Zone 100
- Part time: 4,811 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION TO LOWER MAIN CARRY THROUGH SPAR BOX CHANNEL BS 109.  DAMAGE EXTENDED FROM 7 INCHES LT OF CENTERLINE OF FUSELAGE, AND CONTINUED TO 20.5 INCHES LT OF FUSELAGE CENTERLINE.  APPROXIMATELY 50 PERCENT OF THE THICKNESS OF THE FORWARD LIP OF THE LOWER SPAR BOX CHANNEL WAS DESTROYED BY CORROSION.
